# SDR NACA20110033

- Difficulty date: March 1, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 65,596 hours, 50,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED HOLES IN UPPER FLANGE OF INTERCOSTAL FROM STA 460 TO STA 480, STR 26L ALSO CRACKED.  REPLACED INTERCOSTAL IN FWD CARGO PIT STA 460 TO STA 480 AND STR 26L IAW B737-200 DRW 69-41473 REV D.
